# SDR ABXA050221

- Difficulty date: September 2, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 58,928 hours, 62,731 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000518
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER REAR SPAR TEE CAP MOST OUTBOARD END CRACKED.  REPAIRED HORIZONTAL REAR SPAR CAP IAW DC-9 SRM 55-02.
